# SDR UALA2009010200003

- Difficulty date: December 31, 2008
- Submitted: January 5, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 76,730 hours, 12,357 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Wire
- Part number: W038001TRW20
- Condition: Chafed
- Location: Fire Loop
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE UPPER PYLON POSSIBLE FIRE LOOP HARNESS RED 01TR-W-20 CHAFED 2 PLACES.  FOUND WIRE IN QUESTION TO BE W0380-01TR (W)-20 USED FOR EVB WIRE TYPE RQ.  REPAIRED SHIELD WIRE.  RESECURED WIRES, CLAMPS AND PROTECTED WITH TEFLON & FIBERGLASS TAPE.  REPAIRED OTHER LESS DAMAGED SHIELD WIRES IN THE SAME PYLON BUNDLE THE SAME WAY.  ACCOMPLISHED CAT III CHECK.  TEST GOOD.
